# SDR 2023F00010

- Difficulty date: December 3, 2022
- Submitted: January 2, 2023
- Operation: General aviation
- Aircraft: N836CC
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654995317
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG LH AND RH LUG FITTINGS WITH CORROSION DAMAGE LEFT SIDE: 0.070" AND 11HRS; 0.044" AT 10HRS; 0.049" AT 12HRS. RIGHT SIDE: 0.069" AT 12HRS,0.057" AT 11HRS.
